# SDR WX0A2025072832515

- Difficulty date: July 28, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N259NV
- Make and model: Airbus A320-214
- Aircraft serial: 4057
- Aircraft time: 37,790 hours, 23,897 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) WALL MOUNTED EMERGENCY EXIT LIGHT COVER AT L1 PASSENGER DOOR BROKEN.  REMOVED AND REPLACED BROKEN DOOR EMERGENCY EXIT LENS IAW AIRBUS AMM 33-35-13-000-001-A AND 33-51-13-400-001-A.
